MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. KIT MMT-1755K PUMP 630G 3ML BK MG; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. KIT MMT-1755K PUMP 630G 3ML BK MG; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-1755K
Medical Device Problem Codes Battery Problem (2885); Power Problem (3010)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unit passed displacement, sleep current measurement, active current measurement tests; it failed self test.No unexpected blank displays or unexpected "insert battery", ¿low battery¿, ¿replace battery¿, ¿replace battery now¿, or "power loss" errors were noted during testing.Self test returned a pump error 75.After further review of the unit¿s interior, did not note any evidence of previous moisture presence or corrosion on any of the electronic boards or assemblies.The pump error 75 is due to a problem associated with the electronic assembly.Pump trace download analysis confirmed the unit alarmed pump error 25.The power management tool confirmed pump error 25 was triggered when the backup battery loaded voltage (loaded vlith) was less than 3.5v for 4 consecutive hours due to connector resistance j6 /pcb 1.After disconnecting and reconnecting the internal battery connector on j6/pcb 1, the unit was monitored and functioned properly.(b)(4).
 
Event or Problem Description
Information received by medtronic indicated that battery did not last more than 1 week.Customer stated that the insulin pump had power loss alarm.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.

Brand Name
KIT MMT-1755K PUMP 630G 3ML BK MG
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key9635746
Report Number3004209178-2020-60777
Device Sequence Number2908288
Product Code OZO
UDI-Device Identifier00643169752726
UDI-Public(01)00643169752726(017)20170611
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/11/2017
Device Model NumberMMT-1755K
Device Catalogue NumberMMT-1755K
Device Lot NumberHG1J8ZD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2020
Initial Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age19 YR